# SDR QXEA200300977

- Difficulty date: August 13, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 4,850 hours, 5,452 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2308 DURING FLIGHT AT RANDOM TIMES ON APU FIRE CONTROL PANEL AND MASTER WARNING PANEL, BOTTLE LOW LIGHT ILLUMINATED ALONG WITH CHECK FIRE DETECTION LIGHT AND MASTER WARNING LIGHTS ILLUMINATED FOR A VERY SHORT TIME AND DURING CRUISE FLIGHT. SHOOK CONNECTOR AND WIRES TO REAR PRESSURE BULKHEAD AND BULKHEAD CONNECTOR. NO PARTS REPLACE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
